# SDR TRAX200600339

- Difficulty date: June 5, 2006
- Submitted: June 7, 2006
- Operation: Air carrier
- Aircraft: N680BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7679
- Aircraft time: 7,519 hours, 6,633 cycles
- System (JASC): 2620 · Extinguishing System
- Part: Extinguisher
- Condition: Inoperative
- Location: Fire Sys
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CARGO COMPT.  FIRE EXTINGUISHER SYSTEM OPS CHECK FAILED.
